# SDR DALA2019041542419

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 73,332 hours, 53,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY EXIT SIGN BTW EMERGENCY EXIT DOORS AT CABIN PAX. EXIT SIGNAL BTW EMERGENCY EXIT DOORS AT CABIN PAX WAS INSTALLED PER AMM 33-51-00.
